# SDR HEEA955305

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Assy
- Part number: 047382128009
- Condition: Cracked
- Location: Bag Door
- Part time: 258 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFIED BAGGAGE DOOR UPPER HINGE CRACKED BETWEEN RIVET THAT KEEPS ABRASION BUMPER IN PLACE. REMOVED AND REPLACED HINGE.
